# SDR 20000828SH030

- Difficulty date: August 3, 2000
- Submitted: August 28, 2000
- Operation: General aviation
- Aircraft: N304CW
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870153
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 3721400
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON CENTER HINGE CRACKED FROM CORROSION INSIDE THE RIGHT AILERON.  (X)
